Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2015, Volume 22, Issue 5, Pages 52–70 (Mi da828)  

Estimations on lengths of tests of functional elements under a large number of permissible faults

K. A. Popkov

Lomonosov Moscow State University, 1 Leninskie Gory, 119991 Moscow, Russia

Abstract: The problems of check of operability and state diagnosis of $N$ logic gates which realize a given Boolean function $f(x_1,…,x_n)$ in their perfect states are studied by means of composition of one-output logic circuits of them and observation of values produced by these circuits on any value sets of input variables. Random constant faults on outputs of gates are permitted; at the same time, it is assumed that not more than $k$ gates are faulted, where $k$ is a given natural number that does not rank over $N$. It is needed to minimize a number of circuits required for check of operability and determination of states of all gates. A lower bound on a number of these circuits is obtained when $k$ is close to $N$. As a corollary from this bound it is derived that, under some condition for $N$ and belonging of $k$ to some segment, the number of circuits mentioned cannot be less than $ck$, where $c>1$ is a constant which does not depend on choice of $k$ from this segment. Bibliogr. 15.

Keywords: logic gate, fault, logic circuit, check test, diagnostic test.

DOI: https://doi.org/10.17377/daio.2015.22.476

Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2015, 9:4, 559–569

Bibliographic databases:

UDC: 519.718.7
Received: 13.02.2015
Revised: 22.07.2015

Citation: K. A. Popkov, “Estimations on lengths of tests of functional elements under a large number of permissible faults”, Diskretn. Anal. Issled. Oper., 22:5 (2015), 52–70; J. Appl. Industr. Math., 9:4 (2015), 559–569

Citation in format AMSBIB
\Bibitem{Pop15}
\by K.~A.~Popkov
\paper Estimations on lengths of tests of functional elements under a~large number of permissible faults
\jour Diskretn. Anal. Issled. Oper.
\yr 2015
\vol 22
\issue 5
\pages 52--70
\mathnet{http://mi.mathnet.ru/da828}
\crossref{https://doi.org/10.17377/daio.2015.22.476}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3467239}
\elib{https://elibrary.ru/item.asp?id=24323029}
\transl
\jour J. Appl. Industr. Math.
\yr 2015
\vol 9
\issue 4
\pages 559--569
\crossref{https://doi.org/10.1134/S1990478915040122}


Linking options:
  • http://mi.mathnet.ru/eng/da828
  • http://mi.mathnet.ru/eng/da/v22/i5/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:139
    Full text:45
    References:37
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021